A characterization of Sobolev spaces by solutions of heat equation and a stability problem for a functional equation
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 401-411
Printed September 1, 2008
Yun-Sung Chung, Young-Su Lee, Deok-Yong Kwon, and Soon-Yeong Chung
Sungkyunkwan University, KAIST, Sogang University, Sogang University
Abstract : In this paper, we characterize Sobolev spaces $\mathcal H^s(\mathbb R^n),~s\in\mathbb R$ by the initial value of solutions of heat equation with a growth condition. By using an idea in its proof, we also discuss a stability problem for Cauchy functional equation in the Sobolev spaces.
Keywords : heat kernel, Sobolev space, Cauchy functional equation
MSC numbers : 46F12, 46F10, 39B82
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd